A generalisation of a theorem of Koldunov with an elementary proof


Creative Commons License

Ercan Z.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.49, no.1, pp.187-190, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 1
  • Publication Date: 1999
  • Doi Number: 10.1023/a:1022476629021
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.187-190

Abstract

We generalize a Theorem of Koldunov [2] and prove that a disjointness preserving quasi-linear operator between Resz spaces has the Hammerstein property.